[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.202.12. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1968

Ophthalmologic Side Effects of a New Topical Psoriatic Medication

Author Affiliations

Newark, NJ

From the Division of Dermatology, New Jersey College of Medicine and Denistry (Dr. Brodkin) and Newark Beth Israel Hospital, Newark, NJ (Dr. Bleiberg).

Arch Dermatol. 1968;98(5):525. doi:10.1001/archderm.1968.01610170085018
Abstract

A case of bilateral kerititis developing in a psoriatic patient using triacetoxy anthracene (Exolan) cream is presented. The symptoms and findings closely resemble two previously reported cases in the literature and suggest that triacetoxy anthracene is an eye irritant resembling its parent compound dithranol.

×